diabetes-icon
Regarding medicines of dr
Doctor i am taking janumet 50/500 and volibo 0.2 mg. now my sugar is 97/129. hba1c is 7.2 urine test is normal. so can i take medicine of lower value or power. or this medicine are ok any side effects
674 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

i suggest to increase the power of janumet to 50/1000 in morning and evening after food as your HbA1C is more than 7 and it should be below 7. brother as far as side effects are concerned you need not worry because if your HbA1C stays more than 7 then Sugars will have the effects on body like kidney, heart and nerve damages. if you take medicine maybe you may have gastritis but it will save you a lot from the side effects of diabetes. :-) and know it the side effects of colddrinks and pesticide containing water golgappas are far more than janumet. janumet is very safe. you have to maintain a healthy lifestyle and do regular exercise and avoid carbohydrates in diet.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.